# SDR HALA2009110200504

- Difficulty date: November 2, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 67,444 hours, 30,838 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1050AE10
- Part serial: 2412
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - IRS MONITOR ERROR.  FMS 2.7 ERROR RATE AT PARKING CK (IRS CTR).  REPLACED CTR IRU.  OPS CK OK IAW MM34-21-01. PERFORMED MCDP GND TEST 30. CK OK LMP STATUS TO REMAIN IN LAND 3 MODE.
